# SDR ASAA2022102540522

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,224 hours, 16,493 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE #2 'B' LOOP ENGINE OVERHEAT INDICATES A FAULT LIGHT AND UNSATISFACTORY TEST WHEN OVERHEAT SWITCH IN THE NORMAL POSITION. ENGINE FIRE TEST SATISFACTORY WHEN OVERHEAT SWITCH IS PLACED IN THE A LOOP POSITION. GROUNDED - YES. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE. OPS CHECK GOOD. NO FAULTS AT THIS TIME. REF B737-800 FIM 26-10 TASK 801. NO HISTORY 90 DAYS.
